Hello all, I'm hoping you can help me. I've been on the pill for about a year now taking the pill everyday on time at 9am. This last cycle I wasn't so strict about it. I have a serious boyfriend were we do have sex unprotected and he does ejaculate inside of me. I stopped the pills on week 2 of the cycle and continued to have sex. However I am bleeding now. 3 days. I am also VERY dizzy..for anything I get dizzy. I was a strong smoker and I got disgusted by it just one random day. Also a list of foods which normally I would die for I can't seem to eat now. My period cycle usually is always 28 days. My period was scheduled to come Jan 13th. What is wrong w me??
The first thing you have to realize is bleeding is NOT a sign of pregnancy. You would not have any signs of pregnancy yet. What you've done is confuse your body with the hormones, then stopped them early. So your body is reacting to the lack of hormones. If you keep having unprotected sex you will end up pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can I take the depo shot and a type of birthcontrol pill and could it give me a chance of pregnancy?
Posted 25 Nov 2014 • 1 answer
Posted 24 Apr 2015 • 1 answer
Posted 17 Sep 2015 • 1 answer
Posted 10 Jan 2016 • 0 answers
Posted 15 Jun 2017 • 1 answer